Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 
 

 

Erratum to `Asymptotic Stability of the Wave Equation on Compact Manifolds and Locally Distributed Viscoelastic Dissipation


Authors: M. M. Cavalcanti, V. N. Domingos Cavalcanti and F. A. Falcão Nascimento
Journal: Proc. Amer. Math. Soc. 145 (2017), 4097-4097
MSC (2010): Primary 34C40, 35B40, 35L05; Secondary 34Dxx, 74Dxx
DOI: https://doi.org/10.1090/proc/13357
Published electronically: May 24, 2017
Original Article: Proc. Amer. Math. Soc. 141 (2013), 3183-3193.
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 34C40, 35B40, 35L05, 34Dxx, 74Dxx

Retrieve articles in all journals with MSC (2010): 34C40, 35B40, 35L05, 34Dxx, 74Dxx


Additional Information

M. M. Cavalcanti
Affiliation: Department of Mathematics, State University of Maringá, 87020-900, Maringá, PR, Brazil

V. N. Domingos Cavalcanti
Affiliation: Department of Mathematics, State University of Maringá, 87020-900, Maringá, PR, Brazil

F. A. Falcão Nascimento
Affiliation: Department of Mathematics, State University of Ceará-FAFIDAM, 62930-000, Limoeiro do Norte, CE, Brazil

DOI: https://doi.org/10.1090/proc/13357
Received by editor(s): April 10, 2016
Received by editor(s) in revised form: June 29, 2016
Published electronically: May 24, 2017
Additional Notes: Research of Falcão Nascimento partially supported by the CNPq Grant
Article copyright: © Copyright 2017 American Mathematical Society